REGISTER NOW

I’d like to join the meeting

Salutation
First Name
*Please input your full name which matching your CME record
Last Name
*Please input your full name which matching your CME record
Specialty
Hospital / Clinic
Email
Country / Region
For CME application (applicable for Hong Kong participants only)
College
MCHK Registrants Number
Disclaimer (Please check to confirm)
I understand and agree to the following terms and conditions.
  1. This scientific education meeting is for healthcare professionals only and is strictly for non-promotional purposes. All content featured during this meeting shall be non-promotional, as understood and applied in practice in each respective country/location in which this meeting is available.
  2. The meeting organizer may contact me or send digital materials relating to this webinar to me via the contact details listed above.
  3. Any personal data collected, processed, used or stored in relation to the conduct of virtual engagements will comply with all applicable laws and regulations on data protection, including but not limited to the Personal Data (Privacy) Ordinance (Cap 486).
    I have reviewed and agree to the AstraZeneca Privacy notice:
    AZ privacy policy: https://www.globalprivacy.astrazeneca.com
  1. This scientific education meeting is for healthcare professionals only and is strictly for non-promotional purposes. All content featured during this meeting shall be non-promotional, as understood and applied in practice in each respective country/location in which this meeting is available.
  2. The meeting organizer may contact me or send digital materials relating to this webinar to me via the contact details listed above.
  3. Any personal data collected, processed, used or stored in relation to the conduct of virtual engagements will comply with all applicable laws and regulations on data protection, including but not limited to the Personal Data (Privacy) Ordinance (Cap 486).
    I have reviewed and agree to the AstraZeneca Privacy notice:
    AZ privacy policy: https://www.globalprivacy.astrazeneca.com
AGENDA
Time (GMT+8) Duration Topic Speaker
13:00 - 13:10 10 mins Welcome and Opening
Plenary Session
13:10 - 13:30 20 mins Lecture 1: SBRT advances in early stage NSCLC Prof. Matthias Guckenberger
Professor for Radiation Oncology, University Hospital Zurich, University of Zurich
13:30 - 14:10 40 mins Debate: Is radiotherapy a standard for oligometastasis of lung cancer treatment in real world practice? Prof. Tony Mok
Chairman, Department of Clinical Oncology, Li Shu Fan Professor of Clinical Oncology, The Chinese University of Hong Kong
Prof. Matthias Guckenberger
14:10 - 14:20 10 mins Panel Discussion: Future perspectives in incorporating radiation as multimodality treatment Prof. Matthias Guckenberger, Prof. Tony Mok and panelists
14:20 - 14:30 10 mins Break ALL
14:30 - 14:50 20 mins Lecture 2: Raise the tides in PACIFIC Dr. Victor Lee
Clinical Associate Professor, Department of Clinical Oncology, The University of Hong Kong
Contouring and RT Planning Breakout Workshop
14:50 - 16:50 ~120 mins including break cCRT in stage 3 NSCLC – Why can’t we?

  • Review contouring and RT planning pre-work

  • Discussions on RT technique, motion control, OAR dose constraints

  • Toxicities management

20 participants per group
3 case discussion, each ~ 30-40 mins
(total 6 moderators)
Clinical Trial Preceptorship
16:50 - 17:10 20 mins Lecture 3: Radiotherapy trials and tribulations Clinical Assistant Prof. Kevin L.M. Chua
Consultant, Division of Radiation Oncology,
National Cancer Centre Singapore,
Clinical Asst Professor, Duke-NUS Medical School, Singapore
17:10 - 17:30 20 mins Lecture 4: Current evidence and future directions for proton therapy in thoracic malignancies Dr. Charles B. Simone
Research Professor and Chief Medical Officer, New York Proton Center,
Member, Memorial Sloan Kettering Cancer Center
17:30 - 17:40 10 mins Panel Discussion and Closing
Speakers
Prof. Tony Mok
Chairman, Department of Clinical Oncology,
Li Shu Fan Professor of Clinical Oncology,
The Chinese University of Hong Kong
Prof. Matthias Guckenberger
Professor for Radiation Oncology,
University Hospital Zurich,
University of Zurich
Dr. Victor Lee
Clinical Associate Professor,
Department of Clinical Oncology,
The University of Hong Kong
Clinical Assistant Prof. Kevin L.M. Chua
Consultant, Division of Radiation Oncology,
National Cancer Centre Singapore, 
Clinical Asst Professor,
Duke-NUS Medical School, Singapore
Dr. Charles B. Simone
Research Professor and Chief Medical Officer, New York Proton Center
Member, Memorial Sloan Kettering Cancer Center
Scientific Committee
Dr. Oscar Chan
Head of Oncology,
Hong Kong Integrated Oncology Centre,
President,
Hong Kong Stereotactic Body Radiation Therapy Study Group
Dr. Victor Lee
Clinical Associate Professor,
Department of Clinical Oncology,
The University of Hong Kong
Dr. Chiang Chi Leung
Clinical Assistant Professor,
Department of Clinical Oncology,
The University of Hong Kong
Dr. Jonathan Nyaw​
Associate Consultant,
Department of Clinical Oncology,
Tuen Mun Hospital
Dr. Michael Kam
Associate Consultant,
Department of Clinical Oncology,
Pamela Youde Nethersole Eastern Hospital
Dr. Fiona Lim
Consultant,
Department of Oncology,
Princess Margaret Hospital
Dr. Mui Wing Ho
Associate Consultant,
Department of Clinical Oncology,
Tuen Mun Hospital
Contouring and RT planning pre-work
QUESTION BOX

If you have any questions for guest speakers or chairman, please leave your questions here.

Name:
Email:
Question :